# SDR CA050621003

- Difficulty date: May 22, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,853 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE SMOKE BECAME EVIDENT IN THE CABIN ACCOMPANIED BY HIGH ENGINE OIL TEMPERATURE AND LOW OIL PRESSURE INDICATIONS.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION FOUND OIL LEAKING FROM THE ENGINE INLET AREA.  MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
